MathSciNet Relay Station
MathSciNet bibliographic data
MR571435 58G10 (10D24 10D40)
Gangolli, Ramesh; Warner, Garth Zeta functions of Selberg's type for some noncompact quotients of symmetric spaces of rank one. Nagoya Math. J. 78 (1980), 1–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement